# SDR 96ZZZX467

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O360*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Throttle Body
- Part number: 2271683
- Condition: Cracked
- Location: Carburetor
- Component: MA45
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THROTTLE BODY IS CRACKED ABOVE P/N 43-648 IDLE MIXTURE ADJUSTING NEEDLE.  THE CRACK EXTENDS FROM THE MOUNTING FACE DOWN TO THE IDLE MIXTURE BOSS AND BACK TO THE MOUNTING FACE.
